Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On local trees


Author: L. E. Ward
Journal: Proc. Amer. Math. Soc. 11 (1960), 940-944
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0117691-X
MathSciNet review: 0117691
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Paul Alexandroff, Über die Metrization der im kleinen kompakten topologischen Raume, Math. Ann. vol. 92 (1924) pp. 294-301. MR 1512216
  • [2] L. W. Anderson and L. E. Ward, Jr., One dimensional topological semi-lattices, to appear, Illinois J. Math.
  • [3] Haskell Cohen, A cohomological definition of dimension for locally compact Hausdorff spaces, Duke Math. J. vol. 21 (1954) pp. 209-224. MR 0066637 (16:609b)
  • [4] Olof Hanner, Some theorems on absolute neighborhood retracts, Ark. Math. vol. 1 (1951) pp. 389-408. MR 0043459 (13:266d)
  • [5] R. J. Koch and I. S. Krule, Weak cutpoint ordering in hereditarily unicoherent continua, Proc. Amer. Math. Soc. vol. 11 (1960) pp. 679-681. MR 0120606 (22:11356)
  • [6] A. D. Wallace, Partial order and indecomposability, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 780-781. MR 0064391 (16:275f)
  • [7] L. E. Ward, Jr., Partially ordered topological spaces, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 144-161. MR 0063016 (16:59b)
  • [8] -, A note on dendrites and trees, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 992-994. MR 0071759 (17:180c)
  • [9] -, On dendritic sets, Duke Math. J. vol. 25 (1958) pp. 505-514. MR 0098357 (20:4818)
  • [10] -, A fixed point theorem for multi-valued functions, Pacific J. Math. vol. 8 (1958) pp. 921-927. MR 0103446 (21:2215)
  • [11] -, A fixed point theorem for chained spaces, Pacific J. Math. vol. 9 (1959) pp. 1273-1278. MR 0108784 (21:7496)
  • [12] G. T. Whyburn, Analytic topology, New York, 1942. MR 0007095 (4:86b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0117691-X
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society